MathSciNet Relay Station
MathSciNet bibliographic data
MR2869087 53C25 (53C21)
Barros, A.; Ribeiro, E., Jr. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012), no. 3, 1033–1040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement